# SDR TAOA019701

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C3320280
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A 2 INCH CRACK AT 70.5 WING RIB UPPER CHORD RIGHT SIDE AT TWO MOST FORWARD HOLES, WERE FOUND DURING EDDY CURRENT INSPECTION.  INSTALLED BOEING REPAIR KIT ON WING RIB UPPER CHORD RIGHT SIDE STATION 70.5 AS PER SERVICE BULLETING 727-57-0112 AND BOEING DRAWING 65C33202.  (M)
